×

Found 18 Documents (Results 1–18)

Behavior on the real axis of an entire function expressed by a Dirichlet series. (English. Russian original) Zbl 0712.30024

Sov. Math. 33, No. 12, 66-68 (1989); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1989, No. 12(331), 57-58 (1989).
MSC:  30D10 30B50
PDFBibTeX XMLCite

Riemann’s boundary-value problem on a countable set of closed curves in a class of functions with bounded Hölder coefficients. (English. Russian original) Zbl 0709.30035

Sov. Math. 33, No. 12, 73-76 (1989); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1989, No. 12(331), 61-64 (1989).
MSC:  30E25 45E05
PDFBibTeX XMLCite

Filter Results by …

all top 3

Main Field